# SDR PCSA7090601

- Difficulty date: July 9, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE WALK AROUND INSPECTION, A FUEL LEAK WAS DISCOVERED AT THE REAR SPAR OF THE NR 2 FUEL TANK (WING BOX CENTER SECTION).  FURTHER INSPECTION REVELED CORROSION BEYOND LIMITS IN THE NR 2 FUEL TANK AT THE REAR SPAR. REPAIR  WEB DOUBLER AND STIFFENER REPAIR OF THE NR 2 TANK REAR SPAR WAS ACCOMPLISHED ON WORK ORDER NR 16052,  IAW EO SIE-727-57-395-06 AND SRM-51-10-2 AND 51-30-2. AT COMPLETION OF REPAIRS THE AIRCRAFT WAS RETURNED TO SERVICE.
